# SDR USAA2013042500020

- Difficulty date: April 9, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON AFT LOWER CORNER FITTING AT FR68 BETWEEN S22L TO S23L.  REPLACED AFT LOWER CORNER FITTING AT FR68 BETWEEN S22L TO S23L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53480505.
